Rose Stevens

rose stevens

DPhil Student

St Antony's College

Thesis: What causes contraceptive side-effects? Testing the hormonal mismatch hypothesis in Ethiopia.

Research: My research focuses on exploring whether side-effects from hormonal contraception arise from a mismatch between women’s natural levels of reproductive hormones and exogenous hormones in hormonal contraception. I will use an evolutionary public health approach to investigate factors affecting natural variation in progesterone levels across different socioecological contexts in Ethiopia and how they impact the burden of side-effects a woman experiences. I am generally interested in reproductive and sexual health and rights and whether contraceptive design adequately takes into account women’s opinions and physiologies.

Website: https://appevanthro.web.ox.ac.uk/people/rose-stevens
Email: rose.stevens@anthro.ox.ac.uk

 

List of site pages